# SDR FDEA202308031347

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385529
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SEAT TRACK AT LEFT HAND SIDE STATION 1941 X=20 FOUND   CORROSION. CORROSION AT AFT CARGO FLOOR PANEL SEAT TRACK AT LEFT HAND SIDE STATION 1941, X=20   BLENDED OUT AS PER MD-11 SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM   53-00-52-1A FIGURE 101 SHEET 1 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK AT AFT CARGO   LEFT HAND SIDE FROM STATION 1841-STATION 1966, X=20 REMOVED AND REPLACED PER MD-11   SRM 51-31-01-0G. SEAT TRACK REWORKED PER DOUGLAS DRAWING AGA3855 REVISION N.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO SNRM# N01150 FOR WORK DETAILS.
